# SDR UIEA2024042500316

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, TOP SURFACE,BTW WB 289.45 AND WBL 97.9566, DURING REMOVAL OF ACCESS SPOILER HINGE PANEL, CORROSION WAS FOUND ON THE SPOILER BEAM( CORROSION RH WING TRAILING EDGE STRUCTURE INBOARD SPOILER SUPPORT BEAM UPPER CHORDS WERE REPAIRED PER SRM 57-51-02-2R-2. NO FURTHER DEFECTS NOTED.  )
